Volume 10 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
The Series
About the Series
MSP Books and Monographs
Author Index
Subscriptions
Submission Guidelines
Author copyright form
Contacts
Geometry & Topology
G&T Publications
Editorial Board
GTP Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

On the homotopy groups of E(n)–local spectra with unusual invariant ideals

Hirofumi Nakai and Katsumi Shimomura

Geometry & Topology Monographs 10 (2007) 319–332

DOI: 10.2140/gtm.2007.10.319

arXiv: 0903.4662

Abstract

Let E(n) and T(m) for nonnegative integers n and m denote the Johnson--Wilson and the Ravenel spectra, respectively. Given a spectrum whose E(n)*–homology is E(n)*(T(m))/(v1,…,vn-1), then each homotopy group of it estimates the order of each homotopy group of LnT(m). We here study the E(n)–based Adams E2–term of it and present that the determination of the E2–term is unexpectedly complex for odd prime case. At the prime two, we determine the E–term for π*(L2T(1)/(v1)), whose computation is easier than that of π*(L2T(1)) as we expect.

Keywords

Ravenel spectrum, Bousfield localization, Johnson–Wilson spectrum, Adams–Novikov spectral sequence

Mathematical Subject Classification

Primary: 55Q99

References
Publication

Received: 31 August 2004
Revised: 16 September 2005
Published: 18 April 2007

Authors
Hirofumi Nakai
Department of Mathematics
Faculty of Technology
Musashi Institute of Technology
Tokyo 158-8557
Japan
Katsumi Shimomura
Department of Mathematics
Faculty of Science
Kochi University
Kochi 780-8520
Japan